# SDR C2XA99B015

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011232
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - RT AFT EMERGENCY LIGHT LENS CRACKED.  MAINTENANCE REMOVED AND REPLACED RIGHT AFT EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED EMERGENCY LIGHTS GOOD.  (M)
